# SDR AALA201911279015

- Difficulty date: November 26, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N289AY
- Make and model: Airbus A330-243
- Aircraft serial: 1455
- Aircraft time: 23,794 hours, 3,862 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Worn
- Location: Nlg
- Part time: 3,896 hours, 3,030 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS EXPERIENCED HIGH SPEED REJECTED TAKE OFF AT APPROXIMATELY 90-100 KNOTS ON ACCOUNT NOSE WHEEL VIBRATIONS. AIRCRAFT RETURNED TO GATE. MAINTENANCE REPORTS ACCOMPLISHED VISUAL INSPECTION OF NOSE GEAR WITH NO DEFECTS NOTED. REMOVED AND REPLACED L/H NOSE TIRE WORN TO LIMITS IAW AMM 32-41-12, SPIN CHECK GOOD. PERFORMED LUBE OF NOSE GEAR ASSEMBLY.
